Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 26, Pages 1347-1361
http://dx.doi.org/10.1155/S0161171204306307

On long exact (π¯,ExtΛ)-sequences in module theory

Department of Mathematics and Computer Science, Providence College, Providence 02918, RI, USA

Received 11 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Joanna Su, “On long exact -sequences in module theory,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 26, pp. 1347-1361, 2004. https://doi.org/10.1155/S0161171204306307.